Alert archive / New York / Winter Weather Advisories in 2021
Winter Weather Advisory 27, NWS Buffalo, NY
NWS Buffalo, NY issued this winter weather advisory at Dec 8, 2021, 3:29 AM EST for Oswego County, New York. It took effect at Dec 8, 2021, 3:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2021, 3:29 AM EST (08:29 UTC)
- In effect from
- Dec 8, 2021, 3:00 PM EST
- Expired
- Dec 9, 2021, 3:57 AM EST
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 54 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793 WWUS41 KBUF 080829 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 329 AM EST Wed Dec 8 2021 NYZ006-081700- /O.NEW.KBUF.WW.Y.0027.211208T2000Z-211209T0900Z/ Oswego- Including the city of Oswego 329 AM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * WHAT...Lake effect snow expected. Total snow accumulations of 3 to 6 inches in the most persistent lake snows. * WHERE...Oswego county. * WHEN...From 3 PM this afternoon to 4 AM EST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ NYZ007-081700- /O.EXT.KBUF.WW.Y.0026.000000T0000Z-211209T0000Z/ Jefferson- Including the city of Watertown 329 AM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 3 to 6 inches in the most persistent lake snows today. * WHERE...Jefferson county, mainly far western portions near the immediate Lake Ontario shoreline. * WHEN...Until 7 PM EST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ Apffel
5 follow-up statements
994 WWUS41 KBUF 081415 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 915 AM EST Wed Dec 8 2021 NYZ007-082215- /O.CON.KBUF.WW.Y.0026.000000T0000Z-211209T0000Z/ Jefferson- Including the city of Watertown 915 AM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 3 to 6 inches in the most persistent lake snows. * WHERE...Jefferson county. * WHEN...Until 7 PM EST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ NYZ006-082215- /O.CON.KBUF.WW.Y.0027.211208T2000Z-211209T0900Z/ Oswego- Including the city of Oswego 915 AM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * WHAT...Lake effect snow expected. Total snow accumulations of 3 to 6 inches in the most persistent lake snows. * WHERE...Oswego county. * WHEN...From 3 PM this afternoon to 4 AM EST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$
913 WWUS41 KBUF 082029 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 329 PM EST Wed Dec 8 2021 NYZ007-090000- /O.CON.KBUF.WW.Y.0026.000000T0000Z-211209T0000Z/ Jefferson- Including the city of Watertown 329 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 1 to 3 inches in the most persistent lake snows. * WHERE...Jefferson county. * WHEN...Until 7 PM EST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ NYZ006-090500- /O.CON.KBUF.WW.Y.0027.000000T0000Z-211209T0900Z/ Oswego- Including the city of Oswego 329 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Lake effect snow. Additional snow accumulations of 3 to 5 inches in the most persistent lake snows. * WHERE...Oswego county. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$
722 WWUS41 KBUF 082350 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 650 PM EST Wed Dec 8 2021 NYZ007-090200- /O.EXT.KBUF.WW.Y.0026.000000T0000Z-211209T0200Z/ Jefferson- Including the city of Watertown 650 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 1 to 2 inches in the most persistent lake snows. * WHERE...Jefferson county, southern portions from Watertown south. * WHEN...Until 9 PM EST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ NYZ006-090800- /O.CON.KBUF.WW.Y.0027.000000T0000Z-211209T0900Z/ Oswego- Including the city of Oswego 650 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Lake effect snow. Additional snow accumulations of 2 to 4 inches in the most persistent lake snows. * WHERE...Oswego county. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$
938 WWUS41 KBUF 090144 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 844 PM EST Wed Dec 8 2021 NYZ007-090245- /O.CAN.KBUF.WW.Y.0026.000000T0000Z-211209T0200Z/ Jefferson- Including the city of Watertown 844 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Additional snow accumulation of an inch or less. $$ NYZ006-090900- /O.CON.KBUF.WW.Y.0027.000000T0000Z-211209T0900Z/ Oswego- Including the city of Oswego 844 PM EST Wed Dec 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Lake effect snow. Additional snow accumulations of 2 to 4 inches in the most persistent lake snows. * WHERE...Oswego county. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Lake effect snow will fall in relatively narrow bands. If traveling, be prepared for rapidly changing road conditions and visibilities. Submit snow reports through our website or social media. && $$ Apffel
514 WWUS41 KBUF 090857 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 357 AM EST Thu Dec 9 2021 NYZ006-091000- /O.CAN.KBUF.WW.Y.0027.000000T0000Z-211209T0900Z/ Oswego- Including the city of Oswego 357 AM EST Thu Dec 9 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Lake effect snow will move south and quickly weaken this morning. Any additional accumulations will be an inch or less. $$ Hitchcock/SJW
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Dec 8, 12:48 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Dec 8, 12:48 AM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1248 AM EST Wed Dec 8 2021
.SYNOPSIS...
A weak disturbance will cause some light snow showers overnight,
with several inches of lake enhanced accumulation east of Lake
Ontario through Wednesday morning. Fairly widespread light snow
will then break out across the region on Wednesday, as a weak
low will settle over the Lower Great Lakes. A SIGNIFICANT
warming trend can be expected for the end of the week, but this
will be accompanied by the likelihood for another strong wind
event.
&&
.NEAR TERM /THROUGH TODAY/...
Radar shows that lake effect snow off Lake Erie has ended. Band
may briefly re-develop when synoptic moisture moves through
late tonight, but any additional accumulation will be minor
(less than an inch).
Off Lake Ontario the band has intensified some, and lifted north
focusing more on Jefferson County. The band should continue to
intensify as it lifts northward with 3 to 5 inches of snow
expected across northern/western portions of Jefferson County
through Wednesday morning. Snows will focus along a surface
convergence boundary in an otherwise weak flow which will not
push snows very far inland from the lake. Snow could impact the
morning commute in Watertown and areas north and west of the
city.
Otherwise, expect only a few flurries outside of the lake effect
snows until late tonight. After that, a weak shortwave will
generate some weak lift supporting some light general snow
showers around daybreak. These should only result in a dusting
at most spots.
A stronger shortwave and mid level trough axis will move across
the region Wednesday afternoon. This will produce a general
light snow for most areas with accumulation a dusting to an
inch. In the wake of the shortwave...more organized lake snows
will redevelop east of the lakes late Wednesday afternoon and
into Wednesday night. Several inches of snow will be
possible...esp in the vcnty of the Tug Hill where a +10kft cap
will be accompanied by a 5kft thick DGZ.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
Highlights are a very light wintry mix possible Thu night Southern
Tier then strong/gusty winds on Saturday. Also could see highs on
Saturday reach the lower 60s before strong cold front crosses the
region.
Short term starts out quiet on Thursday with high pressure ridge
from Quebec to southeast United States. Lingering NW flow could
bring a few light snow showers especially southeast of Lake Ontario
on Thursday. Otherwise, it stays cool with thickening clouds ahead
of shortwave trough and a warm front lifting across the northern
Great Lakes. Appears most precip in form of light snow changing to
mix of light rain/snow would occur closer to Lake Ontario toward
North Country. However, NAM and GFS indicate stronger wave in the
zonal flow aloft could produce some light precip more over Southern
Tier. If that occurs though, there is some sign of elevated warm
layer on forecast soundings that would lead to potential of freezing
rain or sleet. Small chance, but given those soundings and WPC probs
for over 0.01 inch of freezing rain highlighting that area as well,
thought prudent to introduce slight chance of freezing rain later
Thu night for portions of Southern Tier. Any precip ends quickly on
Fri as warm front lifts north. Will be warmer with highs into the
40s for all but the inland North Country.
Friday night, warming only ramps up further as strong/deepening low
lifts across the Upper Great Lakes. Temps will rise with readings
over WNY pushing the mid 50s by daybreak Saturday. Low-level jet not
as strong as previous wind event, but some signs that downslope SSE
winds off the Chautauqua Ridge and off the north slopes of the Tug
Hill and western Dacks will be strong/gusty at 40-50 mph. Surge of
warm air advection rain showers enhanced by 140+ kt 250mb jet and
moisture transport arrives across all the area later Friday night.
Possible that quicker arrival of the rain could offset the stronger
winds just aloft from coming down in downslope areas. Will be
something to watch. Also, though not included in the forecast the
stronger jet and surge of moisture along with some elevated
instability (SI/s down to around 0) indicate some thunder may occur
late Fri night.
Saturday, rain showers are around to start but the attention will
quickly turn to potential for strong/gusty winds, again. Sfc
pressure pattern with gradient sw winds and some pressure rises
noted certainly suggests strong winds are likely in typical areas
from Lake Erie shore across the Niagara Frontier from Buffalo and
Niagara Falls to Rochester. Winds will only get boost as cold front
tied to the low crosses region on Sat afternoon. Ahead of the front
temps will surge into the lower and maybe even mid 60s given H85
temps to +12c. Not surprisingly some differences with wind field
aloft present once cold air advection starts later Sat, but good
agreement on at least 45-50 kts with over 50 kts now looking likely,
even into the cold air. Soundings suggest at least brief period of
45+ kts making it to sfc in gusts. EC and GEFS ensemble data points
to high-end advisory or low-end warning, but the sfc low track is
ideal so this is really looking more like a warning event at least
in the typical climatological. Will continue to mention in the HWO.
Rain showers changing to snow showers will be the theme of Sat night
with diminishing winds. H85 temps dropping to -8c to -10c may also
generate a lake response off both Lake Ontario and Lake Erie. Sfc
temps look marginal on the lake plains and Finger Lakes, but should
be cold enough to result in some accumulation of snow late Saturday
night.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Model consensus remains in good agreement that a much more tranquil
period is on tap weatherwise for the second half of the weekend into
the first part of the new work week.
Main upper trough remains progressive with its' axis crossing the
area on Sunday. The deeper moisture will have moved east of the area
by the start of the period, however there will still be the small
chance for a few light rain or snow showers with the passage of the
upper trough axis, especially during the first half of the day.
Otherwise, large area of surface high pressure centered from
the Tennessee Valley to the Carolinas will ridge north into the
lower Great Lakes. This in combination with broad mid and upper
level ridging aloft should provide dry conditions for the
Monday/Tuesday timeframe.
Temperatures will average some 5 to 10 degrees above normal through
the period.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Generally VFR conditions across the region through 09Z, except
in lake effect snows east and northeast of Lake Ontario where
occasional IFR or lower conditions are possible at KART.
A weak upper level disturbance will bring general light snow
showers to the entire region between 09Z and 13Z Wednesday,
then a trough axis will bring more general light snow between
17Z and 23Z Wednesday. These could produce a period of MVFR
flight conditions with brief/localized IFR.
Conditions will improve at most locations after 00Z Thursday
with snow ending except for areas east of the lakes where lake
effect snow showers will linger much of the night.
Outlook...
Wednesday night...Mainly VFR. Localized IFR east of the lakes in
lake effect snow.
Thursday...VFR.
Thursday night...VFR to MVFR in light snow.
Friday...VFR.
Friday night...VFR to MVFR in showers. LLWS likely.
Saturday...VFR to MVFR in showers. Strong sfc winds likely.
Sunday...VFR.
&&
.MARINE...
Winds and waves have diminished, allowing the remaining small
craft headlines to be dropped. Gentle to moderate breezes will
be found throughout the region later tonight through Wednesday.
While some freshening of the southwest breezes will take place
on Lake Erie during the midday and afternoon result in some
choppy water.
A relatively weak sfc pressure gradient over the region Wednesday
night and Thursday should the region headline free.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 10 AM EST this morning for
NYZ007.
MARINE...None.
&&
SYNOPSIS...Apffel/RSH
NEAR TERM...Apffel/RSH
SHORT TERM...JLA
LONG TERM...JM
AVIATION...Apffel/RSH
MARINE...Apffel/RSHHazardous weather outlook, Dec 7, 10:30 PM EST, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1030 PM EST Tue Dec 7 2021 NYZ007-090330- Jefferson- 1030 PM EST Tue Dec 7 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong winds are possible late Friday night through Saturday with gusts over 50 mph likely. Also, there is the potential of even stronger damaging wind gusts to 60 mph later Saturday afternoon in the wake of a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-006-010>012-019-085-090330- Niagara-Orleans-Monroe-Oswego-Northern Erie-Genesee-Wyoming- Chautauqua-Southern Erie- 1030 PM EST Tue Dec 7 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong winds are possible late Friday night through Saturday with gusts over 50 mph likely. Also, there is the potential of even stronger damaging wind gusts to 60 mph later Saturday afternoon in the wake of a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-090330- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1030 PM EST Tue Dec 7 2021 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are possible late Friday night through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-008-013-014-020-021-090330- Wayne-Northern Cayuga-Lewis-Livingston-Ontario-Cattaraugus-Allegany- 1030 PM EST Tue Dec 7 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-090330- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1030 PM EST Tue Dec 7 2021 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Dec 7, 10:52 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1052 PM EST TUE DEC 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM SNOW 2 WNW WEST SENECA 42.84N 78.78W
12/07/2021 M7.7 INCH ERIE NY COCORAHS
SNOWFALL SINCE 3 PM.
&&Local storm report, Dec 8, 1:30 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
130 AM EST WED DEC 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM SNOW HAMBURG 42.73N 78.84W
12/08/2021 M3.9 INCH ERIE NY PUBLIC
&&
KRAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:14 PM EST | Special Weather Statement | BUF | Erie | 91 min |
| Dec 8, 12:39 PM EST | Small Craft Advisory | BUF | 21 hr | |
| Dec 8, 1:20 PM EST | Special Weather Statement | BUF | Erie | 85 min |
| Dec 8, 2:38 PM EST | Special Weather Statement | BUF | Erie | 82 min |
| Dec 8, 3:59 PM EST | Special Weather Statement | BUF | Chautauqua, Erie | 61 min |
| Dec 8, 4:59 PM EST | Special Weather Statement | BUF | Chautauqua | 61 min |
Nearby
Winter Weather Advisories in New York, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.